# SDR DALA2023063005260

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 61,608 hours, 43,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDS (2 EA) WERE FOUND ON LH WING INBD FIXED VANE LOWER SKIN. SUMMARY OF NRC 00104: REPAIR WAS PERFORMED ON LH WING INBD FIXED VANE LOWER SKIN PER B717-200 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1 PAR 4. (LP #2841415)
